# SDR CALA2016061700368

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 39,044 hours, 12,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT OTBD SEAT TRACK FLANGE HAVE CORROSION AT BS 377.  R & R SEAT TRACK SUPPORT AT MAIN CABIN LT OTBD SEAT TRACK LBL45.5 FROM BS 377 TO BS 440, REF SRM 51-40-02 AND DWG 141N5131-9.  REINSTALLED FLOOR PANELS REF ECRA 5100- 01844, REV 5.
